Paper Titles in Periodical

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > ATMath Volume 3 > (∈, ∈ Vq)-Interval-Valued Fuzzy Dot d-Ideals of...
< Back to Volume

(∈, ∈ Vq)-Interval-Valued Fuzzy Dot d-Ideals of d-Algebras

Full Text PDF


The concept of (∈, ∈ ∨q)-interval-valued fuzzy dot d-ideals in dalgebras is introduced. Relationship among interval-valued fuzzy dideal, interval-valued fuzzy dot d-ideal, (∈, ∈)-interval-valued fuzzy dideal,(∈, ∈)-interval-valued fuzzy dot d-ideal, and (∈, ∈ ∨q)-intervalvalued fuzzy dot d-ideals are discussed. Conditions for an intervalvalued fuzzy d-ideal to be an (∈, ∈ ∨q)-interval-valued fuzzy dot dideals are given. Some properties of interval-valued fuzzy relations and interval-valued fuzzy ideals under homomorphism are investigated.


Advanced Trends in Mathematics (Volume 3)
S.R. Barbhuiya and K. D. Choudhury, "(∈, ∈ Vq)-Interval-Valued Fuzzy Dot d-Ideals of d-Algebras", Advanced Trends in Mathematics, Vol. 3, pp. 1-15, 2015
Online since:
June 2015

M. Akram and K. H. Dhar, on fuzzy d algebras, Punjab University Journal of Math, 37(2005), 61- 76.

N. O. Al-Shehrie, On fuzzy dot d ideals of d algebras, Advances in Algebra (ISSN 0973- 6964), 2(2009), 1-8.

K. T. Atanassov, Operations over interval-valued fuzzy sets, Fuzzy sets and systems, 64 (1994), 159-174.

D. K. Basnet and L. B. Singh, (∈, ∈ ∨q) - fuzzy ideal of BG-algebra, International Journal of Algebra, 5(15) (2011), 703-708.

S. K. Bhakat and P. Das, (∈, ∈ ∨q)-fuzzy subgroup, Fuzzy sets and systems, 80 (1996), 359-368.

S. K. Bhakat and P. Das, (∈ ∨q)-level subset, Fuzzy sets and systems, 103(3) (1999), 529-533.

Y. Imai and K. Iseki, On Axiom systems of Propositional calculi XIV, Proc, Japan Academy, 42 (1966)19-22.

K. H. Kim, on fuzzy dot subalgebras of d-algebras, International Mathematical Forum, 4(2009), 645-651.

D. S. Lee and C. H. Park, Interval-valued (∈, ∈ ∨q) fuzzy ideals in Rings, International Mathematical Forum, 4(13) (2009), 623-630.

P. P. Ming and L. Y. Ming, Fuzzy topologyI, Neighbourhood structure of a fuzzy point and MooreSmith convergence,J. Maths. Anal. Appl, 76(1980), 571-599.

J. Neggers and H. S. Kim, on d-algebras, Math. Slovaca, 49(1996), 19-26.

O.G. Xi, Fuzzy BCK algebras, Math Japonica, 36(1991), 935-942.

Y. B. Yun, On (α, β)-Fuzzy ideals of BCK/BCI-Algebras , Scientiae Mathematicae Japonicae, online, e-2004, 101-105.

L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353.

L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning-I, Information Science 8 (1975), 199-249.

Show More Hide
Cited By:

[1] G. Muhiuddin, D. Al-Kadi, A. Mahboob, A. Albjedi, N. Jan, "Interval-Valued m -Polar Fuzzy Positive Implicative Ideals in B C K -Algebras", Mathematical Problems in Engineering, Vol. 2021, p. 1, 2021